MAUDE Adverse Event Report: ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION

ETHICON INC. J-VAC RESERVIOR BULB 100 CC; CATHETER TIP SUCTION
Catalog Number 2160
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Was the issue noticed before activating the reservoir? if not, was leakage reported? was the reservoir used with the adapter included with the corresponding blake drain? is the device available to be returned for evaluation? if so, please provide the status of the return and any available tracking information.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).H3.Evaluation: complaint sample review : one complaint sample of reservoir bulb with partial connection port was received for evaluation, product was inspected visually, and found that there were significant cut marks visible on the cut-off surface of the bulb port.Based on above observations, it is suspected that the product might have handled differently at user end, and lead to the defect generation.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Due to the damages found on the device were observed by manufacture.The assignable cause for the condition is not related to the manufacturing process within manufacture control.Documents review: during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review: no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2025 and a reservoir was used.It is passed to surgical table reservoir of 100 when the resident of general surgery connects to drain, informs that the tie is very small and is loose, it is not empty, you can not connect to reservoir, another one is requested and this one if it connects.The sample is available for analysis.Upon receipt and evaluation of reservoir, found that there were significant cut marks visible on the cut-off surface of the bulb port.

Brand Name
J-VAC RESERVIOR BULB 100 CC
Common Device Name
CATHETER TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24497050
Report Number2210968-2026-02200
Device Sequence Number20106633
Product Code JOL
UDI-Device Identifier10705031003293
UDI-Public(01)10705031003293(17)290404(10)J2400386
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2160
Device Lot NumberJ2400386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown